Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 25, NWS Austin/San Antonio, TX

April 17, 2015Dimmit County, Maverick County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 17, 2015, 5:54 PM CDT for Dimmit County, Maverick County, Zavala County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2015, 5:54 PM CDT (22:54 UTC)
Expired
Apr 17, 2015, 6:30 PM CDT
In force
36 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dimmit County, TX, Maverick County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 82 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 11:53 AM CDTSevere Thunderstorm WatchSPC7 hr
Apr 17, 3:30 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 10.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2015-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2878 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2015-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2878 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

059 
WUUS54 KEWX 172254
SVREWX
TXC127-323-507-172330-
/O.NEW.KEWX.SV.W.0025.150417T2254Z-150417T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
554 PM CDT FRI APR 17 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MAVERICK COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHWESTERN ZAVALA COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHWESTERN DIMMIT COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 630 PM CDT

* AT 554 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF COMETA...OR 14 MILES EAST OF EL INDIO...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CRYSTAL CITY...CARRIZO SPRINGS...ASHERTON...CHULA VISTA-RIVER
  SPUR...WINTER HAVEN...COMETA...CARRIZO HILL...LAS COLONIAS AND
  FARIAS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2848 10019 2867 10018 2879 9980 2845 9976
TIME...MOT...LOC 2254Z 262DEG 21KT 2859 10009 

HAIL...1.00IN
WIND...60MPH
 
$$

MCO
2 follow-up statements
688 
WWUS54 KEWX 172314
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
614 PM CDT FRI APR 17 2015

TXC323-172322-
/O.CAN.KEWX.SV.W.0025.000000T0000Z-150417T2330Z/
MAVERICK TX-
614 PM CDT FRI APR 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MAVERICK COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
MAVERICK COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2854 10009 2868 10005 2879 9980 2850 9977
TIME...MOT...LOC 2312Z 260DEG 25KT 2862 9989 

$$

TXC127-507-172330-
/O.CON.KEWX.SV.W.0025.000000T0000Z-150417T2330Z/
ZAVALA TX-DIMMIT TX-
614 PM CDT FRI APR 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTH CENTRAL ZAVALA AND NORTHWESTERN DIMMIT COUNTIES...

AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WINTER
HAVEN...OR NEAR CRYSTAL CITY...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...CHULA VISTA-RIVER SPUR...WINTER
HAVEN...COMETA...LAS COLONIAS AND CARRIZO HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2854 10009 2868 10005 2879 9980 2850 9977
TIME...MOT...LOC 2312Z 260DEG 25KT 2862 9989 

HAIL...0.88IN
WIND...60MPH
 
$$

MCO
817 
WWUS54 KEWX 172326
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
626 PM CDT FRI APR 17 2015

TXC127-507-172335-
/O.EXP.KEWX.SV.W.0025.000000T0000Z-150417T2330Z/
ZAVALA TX-DIMMIT TX-
626 PM CDT FRI APR 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ZAVALA AND
NORTHWESTERN DIMMIT COUNTIES WILL EXPIRE AT 630 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY 
WINDS TO 40 MPH AND PEA SIZED HAIL ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2854 10009 2868 10005 2879 9980 2850 9977
TIME...MOT...LOC 2324Z 262DEG 21KT 2862 9989 

$$

MCO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 3:39 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 17, 3:39 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 PM CDT FRI APR 17 2015

.UPDATE...
TO ISSUE SEVERE THUNDERSTORM WATCH 68. A LINE OF SEVERE
THUNDERSTORMS IS MOVING ACROSS OUR SOUTH CENTRAL COUNTIES. THESE
STORMS WILL MAINTAIN THEIR INTENSITY AS THEY MOVE TO THE EAST AND
WE HAVE ISSUED A SEVERE THUNDERSTORM WATCH FOR DEWITT...
GONZALES...CALDWELL...BASTROP...LEE...FAYETTE...AND LAVACA
COUNTIES UNTIL 10PM.

&&

.PREV DISCUSSION... /ISSUED 318 PM CDT FRI APR 17 2015/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
UPPER AIR ANALYSIS THIS MORNING SHOWED A LOW OVER THE FOUR CORNERS
REGION WITH SOUTHWESTERLY FLOW ACROSS TEXAS. A 95 KT JET STREAK AT
250MB WAS NOSING INTO SOUTH TEXAS. AT THE SURFACE A WEAK COLD
FRONT STRETCHED FROM NEAR BIG SPRING TO PANDALE AND THEN BACK TO
NEAR THE BIG BEND. OVER TO THE EAST THERE WAS A STATIONARY FRONT
OVER THE COASTAL PLAINS FROM NEAR HOUSTON TO VICTORIA. WINDS
ACROSS OUR CWA WERE FROM THE EAST TO SOUTHEAST AND THE LOW LEVELS
ARE VERY MOIST WITH DEW POINT TEMPERATURES IN THE MID 60S TO LOW
70S. AREA SOUNDINGS THIS MORNING SHOWED AN UNCAPPED ATMOSPHERE
WITH 2000-3000 J/KG CAPE WITH 30 TO 40 KTS OF VERTICAL WIND SHEAR.
CONVECTION WILL BE ONGOING IN THE FIRST PERIOD. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL 7PM FOR THE COUNTIES FROM
WILLIAMSON TO KARNES AND WEST. WITH MODEST SHEAR AND HIGH CAPE
STORMS MAY FORM INTO A COUPLE OF CLUSTERS ONE ALONG THE COLD
FRONT IN THE NORTH AND ANOTHER ALONG THE WARM FRONT IN THE SOUTH. OVER
THE EASTERN COUNTIES A FLASH FLOOD WATCH REMAINS IN EFFECT. THIS
AREA RECEIVED 3 TO 5 INCHES OF RAIN THURSDAY AND STORMS WILL MOVE
ALONG THE WARM FRONT PRODUCING MORE LOCALLY HEAVY RAIN. ANOTHER 1
TO 2 INCHES WITH ISOLATED AMOUNTS OF 4 ARE POSSIBLE. EXPECTING
CONVECTION TO WEAKEN OVERNIGHT...BUT THUNDERSTORMS ARE STILL
POSSIBLE. THE UPPER LOW WILL SLOWLY MOVE TO THE EAST AND OPEN TO A
WAVE. INSTABILITY AND SHEAR WILL STILL BE FAVORABLE FOR SEVERE
THUNDERSTORMS. SO THE QUESTION TOMORROW MAY BE WHETHER OR NOT
STORMS FORM. IF THEY DO...THERE WILL LIKELY BE SOME SEVERE. SPC
HAS US IN A SLIGHT RISK. BEST CHANCES FOR STORMS WILL BE FROM THE
WEST OFF THE MOUNTAINS OF MEXICO. MOST LIKELY THREAT WILL BE LARGE
HAIL AND DAMAGING WINDS.

LONG TERM (SUNDAY THROUGH FRIDAY)...
THE UPPER TROUGH WILL MOVE TO THE EAST SUNDAY. A COLD FRONT WILL
MOVE THROUGH OUR CWA. UPPER FLOW ACROSS TEXAS WILL BECOME ZONAL
FOR SUNDAY AND MONDAY. A WEAK RIDGE WILL MOVE IN FROM THE WEST
TUESDAY AND BUILD VERY SLOWLY THROUGH THE REST OF THE PERIOD.
RETURN FLOW FROM THE GULF WILL BEGIN TUESDAY AND THIS MOISTURE
WILL GIVE US CHANCES FOR SHOWERS AND THUNDERSTORMS EACH DAY
THROUGH THE END OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              65  79  63  87  57 /  70  40  30  -   10
AUSTIN BERGSTROM INTL AIRPORT  64  79  61  87  55 /  70  40  30  -   10
NEW BRAUNFELS MUNI AIRPORT     65  79  61  87  57 /  70  40  30  -   10
BURNET MUNI AIRPORT            62  78  59  86  54 /  70  40  20  -   -
DEL RIO INTL AIRPORT           65  83  59  89  59 /  40  20  10   0  -
GEORGETOWN MUNI AIRPORT        64  78  62  86  54 /  70  40  20  -   10
HONDO MUNI AIRPORT             64  80  61  87  57 /  60  40  20  -   -
SAN MARCOS MUNI AIRPORT        64  78  61  86  57 /  80  40  30  -   10
LA GRANGE - FAYETTE REGIONAL   66  78  63  85  59 /  80  50  30  10  10
SAN ANTONIO INTL AIRPORT       66  80  63  87  59 /  70  40  20  -   10
STINSON MUNI AIRPORT           66  80  63  86  60 /  70  40  20  -   10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR THE FOLLOWING
COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES...
LAVACA...LEE.

&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 17, 10:13 AM CDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1013 AM CDT FRI APR 17 2015

TXZ171>173-183>194-202>209-217>225-228-181200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1013 AM CDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF
SOUTH CENTRAL TEXAS TODAY...WITH A SLIGHT RISK WEST OF A DEL RIO
TO ROCKSPRINGS LINE. THE MAIN CONCERNS WILL BE LARGE HAIL AND
DAMAGING WIND GUSTS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE.

IN ADDITION...THESE STORMS MAY ALSO PRODUCE LOCALLY HEAVY
DOWNPOURS OF 1 TO 3 INCHES WITH ISOLATED TOTALS OVER 4 INCHES.
HEAVY RAIN FELL YESTERDAY EAST OF A GIDDINGS TO LOCKHART TO CUERO
LINE AND A FLASH FLOOD WATCH IS IN EFFECT FOR THESE LOCATIONS
BETWEEN 1 PM AND 1 AM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SLIGHT TO ENHANCED RISK OF SEVERE THUNDERSTORMS MAY OCCUR AGAIN
ON SATURDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. THE MAIN CONCERNS
WILL BE LARGE HAIL AND DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON SATURDAY.

In the hours before

Special weather statement, Apr 17, 4:19 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 PM CDT FRI APR 17 2015

TXZ202-172200-
KINNEY TX-
419 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KINNEY COUNTY UNTIL 500
PM CDT...

AT 418 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF STANDART...OR 11 MILES NORTHWEST OF SPOFFORD...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...ALAMO VILLAGE AND STANDART.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2912 10053 2920 10072 2953 10058 2940 10031
TIME...MOT...LOC 2118Z 207DEG 20KT 2924 10058

MCO
Local storm report, Apr 17, 4:33 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
433 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      FLORESVILLE             29.14N  98.16W
04/17/2015                   WILSON             TX   LAW ENFORCEMENT

            NUMEROUS LOW WATER CROSSINGS FLOODED IN THE FLORESVILLE
            AREA...HIGH WATER RESCUE OCCURRED IN FLORESVILLE.

&&

EVENT NUMBER EWX1500174

CVP
Local storm report, Apr 17, 4:34 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
434 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     FLORESVILLE             29.14N  98.16W
04/17/2015                   WILSON             TX   EMERGENCY MNGR

            5 TO 6 INCH DIAMETER TREE LIMB BLOWN DOWN

&&

EVENT NUMBER EWX1500176

CVP
Special weather statement, Apr 17, 4:40 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
440 PM CDT FRI APR 17 2015

TXZ189-190-206-172245-
KENDALL TX-BLANCO TX-COMAL TX-
440 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COMAL...
NORTHEASTERN KENDALL AND SOUTHWESTERN BLANCO COUNTIES UNTIL 545 PM
CDT...

AT 439 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KENDALIA...OR 10 MILES SOUTHWEST OF BLANCO...MOVING EAST AT 10 MPH.

DIME SIZE HAIL...WINDS IN EXCESS OF 40 MPH AND VERY HEAVY RAINS WILL
BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BLANCO...CANYON LAKE...KENDALIA AND TWIN SISTERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2988 9862 3005 9867 3014 9832 2994 9828
TIME...MOT...LOC 2139Z 251DEG 9KT 2999 9856

CP
Local storm report, Apr 17, 5:15 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
515 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             3 SE CUERO              29.06N  97.25W
04/17/2015  M0.25 INCH       DEWITT             TX   COCORAHS

&&

EVENT NUMBER EWX1500177

CVP
Special weather statement, Apr 17, 5:43 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
543 PM CDT FRI APR 17 2015

TXZ217-218-228-172330-
DIMMIT TX-ZAVALA TX-MAVERICK TX-
543 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAVERICK...
SOUTHWESTERN ZAVALA AND NORTHWESTERN DIMMIT COUNTIES UNTIL 630 PM
CDT...

AT 542 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EL INDIO...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...ASHERTON...CHULA VISTA-RIVER SPUR...
WINTER HAVEN...COMETA...CARRIZO HILL...LAS COLONIAS AND FARIAS LAKE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2838 10034 2869 10020 2882 9977 2846 9971
      2836 10032
TIME...MOT...LOC 2242Z 259DEG 22KT 2855 10022

MCO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:35 PM CDTSpecial Weather StatementEWXFayette40 min
Apr 16, 8:21 PM CDTAreal Flood AdvisoryEWXBastrop114 min
Apr 16, 8:49 PM CDTSpecial Weather StatementEWXBastrop41 min
Apr 16, 9:29 PM CDTSpecial Weather StatementEWXLee46 min
Apr 16, 10:20 PM CDTAreal Flood AdvisoryEWXBastrop, Lee55 min
Apr 17, 4:36 AM CDTFlash Flood WatchEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more20 hr
Apr 17, 9:27 AM CDTSpecial Weather StatementEWXEdwards48 min
Apr 17, 9:51 AM CDTAreal Flood AdvisoryEWXEdwards3 hr
Apr 17, 9:54 AM CDTSpecial Weather StatementEWXEdwards36 min
Apr 17, 10:18 AM CDTSpecial Weather StatementEWXEdwards42 min
Apr 17, 10:51 AM CDTSpecial Weather StatementEWXEdwards39 min
Apr 17, 11:19 AM CDTSpecial Weather StatementEWXVal Verde41 min
Apr 17, 11:29 AM CDTSpecial Weather StatementEWXEdwards31 min
Apr 17, 11:32 AM CDTSpecial Weather StatementEWXKimble43 min
Apr 17, 11:37 AM CDTSpecial Weather StatementEWXDimmit38 min
Apr 17, 11:43 AM CDTAreal Flood AdvisoryEWXEdwards3 hr
Apr 17, 12:08 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real37 min
Apr 17, 12:15 PM CDTSevere Thunderstorm WarningEWXEdwards45 min
Apr 17, 12:21 PM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
Apr 17, 12:34 PM CDTFlash Flood WarningEWXEdwards, Real3 hr
Apr 17, 12:35 PM CDTAreal Flood AdvisoryEWXDimmit3 hr
Apr 17, 12:42 PM CDTSpecial Weather StatementEWXKinney48 min
Apr 17, 12:47 PM CDTSpecial Weather StatementEWXKerr58 min
Apr 17, 12:53 PM CDTSpecial Weather StatementEWXMaverick37 min
Apr 17, 12:56 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde34 min
Apr 17, 12:59 PM CDTSpecial Weather StatementEWXDimmit46 min
Apr 17, 1:03 PM CDTSpecial Weather StatementEWXReal42 min
Apr 17, 1:16 PM CDTAreal Flood AdvisoryEWXKinney3 hr
Apr 17, 1:23 PM CDTSpecial Weather StatementEWXDimmit52 min
Apr 17, 1:27 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde43 min
Apr 17, 1:28 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde43 min
Apr 17, 2:02 PM CDTAreal Flood AdvisoryEWXReal118 min
Apr 17, 2:21 PM CDTSpecial Weather StatementEWXKinney39 min
Apr 17, 2:31 PM CDTAreal Flood AdvisoryEWXBandera, Kerr3 hr
Apr 17, 2:46 PM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
Apr 17, 2:57 PM CDTSpecial Weather StatementEWXAtascosa48 min
Apr 17, 3:08 PM CDTFlash Flood WarningEWXBandera, Kerr3 hr
Apr 17, 3:15 PM CDTSpecial Weather StatementEWXAtascosa, Wilson45 min
Apr 17, 3:19 PM CDTSpecial Weather StatementEWXKinney41 min
Apr 17, 3:30 PM CDTSpecial Weather StatementEWXKinney45 min
Apr 17, 3:39 PM CDTSevere Thunderstorm WarningEWXKinney51 min
Apr 17, 3:45 PM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson45 min
Apr 17, 3:46 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick29 min
Apr 17, 3:56 PM CDTSpecial Weather StatementEWXKendall64 min
Apr 17, 4:01 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Guadalupe, Karnes, Lavaca, Wilson3 hr
Apr 17, 4:06 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Comal, Kendall, Kerr3 hr
Apr 17, 4:14 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney31 min
Apr 17, 4:19 PM CDTSpecial Weather StatementEWXKinney41 min
Apr 17, 4:20 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Lavaca, Wilson55 min
Apr 17, 4:36 PM CDTAreal Flood AdvisoryEWXKinney3 hr
Apr 17, 4:40 PM CDTSpecial Weather StatementEWXKendall65 min
Apr 17, 5:14 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca61 min
Apr 17, 5:43 PM CDTSpecial Weather StatementEWXDimmit47 min
Apr 17, 6:06 PM CDTAreal Flood AdvisoryEWXBastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more3 hr
Apr 17, 6:14 PM CDTSpecial Weather StatementEWXFayette31 min
Apr 17, 6:44 PM CDTSpecial Weather StatementEWXKarnes31 min
Apr 17, 6:46 PM CDTSpecial Weather StatementEWXFrio44 min
Apr 17, 6:53 PM CDTSpecial Weather StatementEWXDeWitt22 min
Apr 17, 6:57 PM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Zavala37 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.